Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Had oral surgery. Rash on chin, cheeks, neck, back, stomach. Stopped antibiotics. How can rashes go away?

I had oral surgery on Nov 21st - A couple days later I noticed a rash on my chin which spread to my cheeks & part of my neck in the following few days. I told my dental surgeon I thought it might be a reaction to Amoxicillin prescribed to me. I made appt with him on Nov 27th & he said I could stop using the antibiotic. The problem is I still have a rash & it s showing up on my back, stomach & legs now. How can I make rash go away? Could it be a reaction to Alleve? That s the only other medication I ve been taking except for the antiseptic mouth rinse prescribed to me
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hello mam.

painkillers like 'alleve" are a known cause of skin reaction. The description of your rash suggests that it can be either multifocal FDE (Fixed drug eruption) or Erythema multiforme or Toxic epidermal necrolysis. You need to stop all the drugs completely as soon as possible and seek a dermatologists' consultation
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor